Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 745031, 7 pages
Research Article

Convergence Axioms on Dislocated Symmetric Spaces

1Department of Mathematics, Acharya Nagarjuna University, Guntur 522004, India
2Department of Mathematics, Vijaya College of Engineering, India
3Department of Mathematics, K L University, India
4Department of Mathematics, Nepal Sanskrit University, Nepal

Received 22 July 2014; Accepted 18 August 2014; Published 14 October 2014

Academic Editor: Kyung Soo Kim

Copyright © 2014 I. Ramabhadra Sarma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Ramabhadra Sarma, J. Madhusudana Rao, P. Sumati Kumari, and D. Panthi, “Convergence Axioms on Dislocated Symmetric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 745031, 7 pages, 2014. doi:10.1155/2014/745031